Skip to main content

The rate of convergence of the Walk on Spheres Algorithm

Author(s): Binder, Ilia; Braverman, Mark

To refer to this page use:
Abstract: In this paper we examine the rate of convergence of one of the standard algorithms for emulating exit probabilities of Brownian motion, the Walk on Spheres (WoS) algorithm. We obtain a complete characterization of the rate of convergence of WoS in terms of the local geometry of a domain.
Publication Date: 2012
Citation: Binder, Ilia, and Mark Braverman. "The rate of convergence of the walk on spheres algorithm." Geometric and Functional Analysis 22, no. 3 (2012): pp. 558-587. doi:10.1007/s00039-012-0161-z
DOI: 10.1007/s00039-012-0161-z
ISSN: 1016-443X
EISSN: 1420-8970
Pages: 558 - 587
Type of Material: Journal Article
Journal/Proceeding Title: Geometric and Functional Analysis
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.